MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542620
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Autoimmune Reaction (1733)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female patient of unknown age who underwent breast augmentation with a (left) 175cc mentor siltex round moderate profile and a (right) 175cc mentor smooth round moderate profile saline breast prostheses, suffered right breast implant deflation was diagnosed with monoclonal gammapathy and an autoimmune disease, post-operatively.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This medwatch form is for the left breast prosthesis.
 
Additional Manufacturer Narrative
A manufacturing record evaluation (mre) was performed for the complaint device.As a result, the manufacturing date and expiration date fields have been updated.The manufacturing record evaluation (mre) was reviewed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX ROUND MODERATE PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9413902
Report Number1645337-2019-25103
Device Sequence Number1834652
Product Code FWM
UDI-Device Identifier00081317001737
UDI-Public00081317001737
Combination Product (Y/N)N
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2006
Device Model Number3542620
Device Catalogue Number3542620
Device Lot Number247528
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/08/2019
Supplement Date Received by Manufacturer02/04/2020
Initial Report FDA Received Date12/04/2019
Supplement Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;